# SDR QXEA2024111200267

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N665QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000965
- Aircraft time: 1,086 hours, 1,006 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2113. ON TAKEOFF, FLIGHT MODE DID NOT CHANGE FROM TO/GA TO CLIMB SEQUENCE.  NAV BUTTON DID NOT WORK, VOR/ILS ONLY.  NO EICAS MESSAGES OR CIRCUIT BREAKERS PRESENT TO INDICATE CAUSE. RETURNED TO FIELD LANDING UNEVENTFUL. REMOVED FROM SERVICE. NO ACTIVE FAULTS FOUND IN CMC.  C/W AUTO PILOT OPS TEST IAW AMM TASK 22-11-00-710-802-A  AND VHF NAV FUNCTION TEST IAW AMM TASK 34-32-00-720-801-A.  OPS AND FUNC TESTS ARE GOOD.  NO FAULTS FOUND.  A/C WAS NOT DOWNGRADED.  A/C REMAINS CAT 3 QUALIFIED.  A/C STATUS PLACARD SHOWS GREEN CAT 3.  MTX CONTROL NOTIFIED. RETURNED TO SERVICE. NO PARTS REPLACED.
